Generalized Helicoidal Surfaces in Minkowski 5-space
Serdica Mathematical Journal, Tome 46 (2021) no. 3, pp. 287-306
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper, we study generalized helicoidal surfaces in Minkowski 5-space. We obtain the necessary and sufficient conditions for generalized helicoidal surfaces in Minkowski 5-space to be minimal, flat or of zero normal curvature tensor, which are ordinary differential equations. We solve those equations and discuss the behavior of solutions.
Keywords:
Minkowski 5-space, helicoidal surface, minimal surface, flat surface, normal curvature tensor, 53C42, 53C50
@article{SMJ2_2021_46_3_a5,
author = {U\c{c}um, Ali and Sakaki, Makoto},
title = {Generalized {Helicoidal} {Surfaces} in {Minkowski} 5-space},
journal = {Serdica Mathematical Journal},
pages = {287--306},
year = {2021},
volume = {46},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2021_46_3_a5/}
}
Uçum, Ali; Sakaki, Makoto. Generalized Helicoidal Surfaces in Minkowski 5-space. Serdica Mathematical Journal, Tome 46 (2021) no. 3, pp. 287-306. http://geodesic.mathdoc.fr/item/SMJ2_2021_46_3_a5/